Advil Allergy Sinus
Name: Advil Allergy Sinus
- Advil Allergy Sinus drug
- Advil Allergy Sinus works by
- Advil Allergy Sinus effects of
- Advil Allergy Sinus the effects of
- Advil Allergy Sinus used to treat
- Advil Allergy Sinus injection
- Advil Allergy Sinus is used to treat
- Advil Allergy Sinus 2 mg
- Advil Allergy Sinus advil allergy sinus is used to treat
Pfizer Consumer Healthcare
What is chlorpheniramine, ibuprofen, and pseudoephedrine?
Chlorpheniramine is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose.
Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID). Ibuprofen works by reducing hormones that cause inflammation and pain in the body.
Pseudoephedrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose).
Chlorpheniramine, ibuprofen, and pseudoephedrine is a combination medicine used to treat sneezing, itching, watery eyes, runny nose, stuffy nose, sinus congestion, headache, and pain or fever caused by allergies or the common cold.
Chlorpheniramine, ibuprofen, and pseudoephedrine may also be used for purposes not listed in this medication guide.
What is the most important information I should know about chlorpheniramine, ibuprofen, and pseudoephedrine?
Do not give this medicine to anyone younger than 6 years old.
Do not use this medicine if you have used an MAO inhibitor in the past 14 days, such as isocarboxazid, linezolid, methylene blue injection, phenelzine, rasagiline, selegiline, or tranylcypromine.
Ibuprofen can increase your risk of fatal heart attack or stroke, especially if you use it long term or take high doses, or if you have heart disease. Do not use this medicine just before or after heart bypass surgery (coronary artery bypass graft, or CABG).
Ibuprofen may also cause stomach or intestinal bleeding, which can be fatal. These conditions can occur without warning while you are using this medicine, especially in older adults.
What other drugs will affect chlorpheniramine, ibuprofen, and pseudoephedrine?
Ask your doctor before using ibuprofen if you take an antidepressant such as citalopram, escitalopram, fluoxetine (Prozac), fluvoxamine, paroxetine, sertraline (Zoloft), trazodone, or vilazodone. Taking any of these medicines with an NSAID may cause you to bruise or bleed easily.
Ask a doctor or pharmacist if it is safe for you to use chlorpheniramine, ibuprofen, and pseudoephedrine if you are also using any of the following drugs:
a blood thinner (warfarin, Coumadin, Jantoven);
heart or blood pressure medication, including a diuretic or "water pill"; or
steroid medicine (such as prednisone).
This list is not complete. Other drugs may interact with chlorpheniramine, ibuprofen, and pseudoephedrine, including prescription and over-the-counter medicines, vitamins, and herbal products. Not all possible interactions are listed in this medication guide.
Uses of Advil Allergy Sinus
- It is used to treat nose stuffiness.
- It is used to ease pain and fever.
- It is used to ease allergy signs.
Active ingredients (in each caplet)
Chlorpheniramine maleate 2 mg
Ibuprofen 200 mg (NSAID)*
Pseudoephedrine HCl 30 mg
*nonsteroidal anti-inflammatory drug
- do not take more than directed
- the smallest effective dose should be used
- adults: take 1 caplet every 4-6 hours while symptoms persist.
- do not take more than 6 caplets in any 24-hour period, unless directed by a doctor
- children under 12 years of age: do not use
What is Advil Allergy Sinus?
Advil Allergy Sinus contains a combination of chlorpheniramine, ibuprofen, and pseudoephedrine.
Advil Allergy Sinus is used to treat sneezing, itching, watery eyes, runny nose, stuffy nose, sinus congestion, cough, and pain or fever and other symptoms caused by the common cold or flu.
Advil Allergy Sinus may also be used for purposes other than those listed in this medication guide.